# SDR DALA2025032802300

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 92,239 hours, 12,077 cycles
- System (JASC): 2700 · Flight Control System
- Part: Controller
- Part number: C38657002
- Part serial: 3802
- Condition: Faulted
- Part time: 80,195 hours, 10,442 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO LATERAL OSCILLATION FELT DURING CLIMB OUT. CORRECTIVE ACTION: R/R AILERON SERVOCONTROL 9CS1 GREEN, R/R SERVOCONTROL BOLTS, R/R ADIRU, ADJUSTED SYSTEMS PER A330 AMM 27-14. OK FOR SERVICE.
